Open Access
Translator Disclaimer
December 2005 Projections of singular varieties and Castelnuovo-Mumford regularity
Edoardo Ballico, Nadia Chiarli, Silvio Greco
Osaka J. Math. 42(4): 861-872 (December 2005).

Abstract

We find upper bounds for the regularity of a singular projective variety over an algebraically closed field of characteristic zero. In particular we study the cases when the variety has finitely many isolated singularities and when it has a 1-dimensional singular locus.

Citation

Download Citation

Edoardo Ballico. Nadia Chiarli. Silvio Greco. "Projections of singular varieties and Castelnuovo-Mumford regularity." Osaka J. Math. 42 (4) 861 - 872, December 2005.

Information

Published: December 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1094.14038
MathSciNet: MR2195997

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.42 • No. 4 • December 2005
Back to Top